# SDR SWAA2012022701749

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 47,243 hours, 37,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Part serial: BN82
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FOREFLAP PUNCTURED ON LOWER SURFACE.  REMOVED AND REPLACED FORE FLAP PER M/M.
